# SDR COMA2009060150146

- Difficulty date: May 29, 2009
- Submitted: June 1, 2009
- Operation: Air carrier
- Aircraft: N819CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7415
- Aircraft time: 22,138 hours, 18,397 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 17300233
- Condition: Shorted
- Location: Nlg Steering
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING AT 110 KNOTS NWS JERKED TO THE LEFT, ON TAXI IN NWS VEERED LEFT AND RIGHT ON ITS OWN.  REMOVED AND REPLACED NWS WIRE HARNESS.
